# SDR SWIA202266123

- Difficulty date: July 12, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N920SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7660
- Aircraft time: 47,579 hours, 40,664 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: None
- Condition: Cracked
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 947626 : RIGHT (FO SIDE) WINDSHIELD CRACKED AFTER ARCHING WAS OBSERVED DURING THE DESCENT   ( FLIGHT #5615 - FILED CLOSED)   REPLACED RIGHT (FO SIDE) WINDSHIELD IN REFERENCE TO CRJ200 AMM.  56-11-01 AND TASK CARD 56-220-1000-SKY. OPERATIONAL CHECK GOOD.  PRESSURIZATION LEAK CHECK, NO LEAKS NOTED. / TORQUE WRENCH SN  10115735   CAL DUE 01.31.2023   / OFF PN  NP139321-14   SN  14150H7093    --   ON PN  NP139321-18  SN 22143H5546
